# SDR SWAA010030

- Difficulty date: January 4, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 42,135 hours, 40,947 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, UPON CORROSION REMOVAL OF FUSELAGE SKIN, FOUND SHEAR TIE CORRODED AT BS 807, STR 28L TO STR 28R.  REPAIRED SHEAR TIE PER SRM.
